# SDR SWIA201024755

- Difficulty date: August 22, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 22,502 hours, 17,457 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT STRIP BY 10C WORKS INTERMITTANTLY.  (FLT 4723)  RECONNECTED CONNECTOR.
